Optimization of approximate integration of monotone functions of two variables
Abstract
We solve the problem of optimization of approximate integration of functions of two variables defined on a rectangle and monotonic in each variable by using the quadrature formulas with nodes at points of a rectangle net.Downloads
Published
25.07.1999
Issue
Section
Research articles
How to Cite
Babenko, V. F., and S.V. Borodachov. “Optimization of Approximate Integration of Monotone Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 7, July 1999, pp. 881–889, https://umj.imath.kiev.ua/index.php/umj/article/view/4677.